# SDR DALA2023040602698

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 78,097 hours, 10,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 CORROSION FOUND ON SEAT TRACK UNDER 2R THRESHOLD FROM FR 33-35. CORRECTIVE ACTION: REPAIRED SEAT TRACK REF A330-300 SRM 53-00-15. (2706354)
